# SDR DALA2023100908286

- Difficulty date: October 5, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CORROSION SPIGOT RECEPTACLE LOC ON UPPER SPAR RH PYLON. CORRECTIVE ACTION: REPLACED FITTING SPIGOT ON R/H PYLON AS PER A319 SRM 54-51-12- 300-002. (0003387)
